Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Could I be pregnant?

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Could I be pregnant?

    Apologies if it's TMI ladies

    Please give me advice .. so I've been on the microgynon combined pill for the past 6 months. I'm in a long distance relationship and me and my boyfriend have always used a condom. He came to visit me this time and we didn't use one throughout his three day stay and we had intercourse 4 times. (This was 4 weeks ago)

    For the past 2 weeks I've had constant nausea, tiredness, cramps, urinating more often than usual also a mix of diarrhoea and constipation and I've been getting on and off headaches. I was about to take a test but then I got my withdrawal bleed that lasted 4 days (my usual periods last about 4 - 6 days so this isn't odd). Is there still a chance that I could be pregnant? I'm still going to take a test later on this week just to be on the safe side. Appreciate your advice. Thanks x

  • IF you are taking your pills every day and are not using a medication (like antibiotic) that can counteract it, it is INCREDIBLY unlikely. What is more likely is that your hormones are just out of whack due to the birth control. If I were you and I continued with symptoms that severe over the course of my next full cycle, I'd be switching pills.

    Also, if I were you, I'd go today, get a cheap test (our Dollar Stores sell them and that's what I have always gotten), and take it to ease your mind. No sense in worrying any longer.
    "Be what you're looking for."

    Comment


    • Definitely take a pregnancy test: don't bury your head in the sand. If you are pregnant, you will need medical assistance sooner rather than later. Talk to your doctor.

      Comment

      or

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Activity On Our Forums

      Collapse

      Latest Topics On Our Forums

      Collapse

      Working...
      X